# SDR COMA2012072490018

- Difficulty date: July 23, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 11,910 hours, 7,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6905311092
- Condition: Cracked
- Location: Fuselage
- Part time: 11,910 hours, 7,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CRACKED AT LBL 9.0.  REPAIRED LEFT FS 280 CROSSBEAM BY REPLACING BEAM IAW REO 690-53-11-092.
